# SDR DALA2018100906013

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,994 hours, 34,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON SCUFF PLATE SUPPORT BTW STA 1644-1680 AND LBL 59 AT AFT WET AREA. CORROSION LEVEL 2; SCUFF PLATE SUPPORT WAS REPLACED PER DWG 146N5246 REV A, BAC5300-2 PAR 8.2 AND SRM 51-40-02 PAR 4 AND 7.
